# SDR AALA20001048

- Difficulty date: June 20, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Stairwell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN STAIRWELL INOPERATIVE.  REPAIRED WIRE CONNECTIONS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
